MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 8MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 8MM X 40CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036180840
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual and functional inspections were not performed due to the device was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that premature detachment occurred after repositioning the subject coil twice.Part of the coil remained in the microcatheter, so negative pressure was applied to retrieve it.A new coil of the same type was then taken out and used without any problem and the procedure was completed successfully using the same microcatheter.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared for use as per the dfu, continuous flush was set up and maintained throughout the clinical procedure, and the coil was advanced slowly and gently without applying excessive force.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, an assignable cause of undeterminable was assigned to the reported event ¿main coil prematurely detached/separated during use'.
 
Event or Problem Description
It was reported that during hepatic artery coil embolization procedure the subject coil was repositioned twice, after which it prematurely detached inside the microcatheter.Negative pressure was applied to retrieve the subject coil from the microcatheter.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET XXL 360 8MM X 40CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19767731
Report Number3008881809-2024-00329
Device Sequence Number8605241
Product Code HCG
UDI-Device Identifier07613327466423
UDI-Public07613327466423
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036180840
Device Lot Number24619822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIGHTHOUSE MICROCATHETER (NON-STRYKER).
Patient SexUnknown